Anabolics
Search More Than 6,000,000 Posts
Results 1 to 18 of 18
  1. #1
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    Location
    UK
    Posts
    667

    Clomid hurts my wee fellas!!

    I just thought I'd comment on how I've noticed Clomid hurts my testicles. I noticed it too when I took HCG after my second cycle.

    I started my Clomid after a moderately heavy 14 week cycle (at the usual recommended dosages). I was also running 20mgs a day of Nolva and had been doing so for a few weeks. After a couple of days I was aching in my nether regions. I thought it might have been my kidneys but then discounted that a few days later after making sure I drank enough water and cranberry juice to flush them. I decided to lay off the Clomid and Nolva and after a day the dull ache began to subside. The next day the ache had gone altogether.

    Ok, I needed to run the Clomid and Nolva (for obvious reasons) so I started taking them again at 50mgs/20mgs. This went fine for a few days so I upped my dosage to 100mgs/20mgs again and low and behold the next day the ache returned.

    I guess because my wee fellas have been out of action for so long they hurt a little when they are forced to start working again.

    Any guys out there had similar problems? (If any girls had similar problems then you need to lay off the Test - lol.)

  2. #2
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    Posts
    2,630
    I don't recall anything like this during my clomid use. I would say it is your boys getting back to work after laying around dormant for 14 weeks! I'm no doctor, but I'm with y ou on this idea.

    Oh, and welcome back bro, haven't seen you around in a while. A simple "hello" would have been fine, rather than "hey, my nuts hurt!" lol

    -moto

  3. #3
    Full Intensity's Avatar
    Full Intensity is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    Toronto, Canada
    Posts
    3,281
    I had the same problem with clomid. It felt like i was kicked in the nuts. So I went to the washroom and quickly rubbed one out... and what do u know all the pain was gone. I had to much of a build up down there and the pipes were starting to hurt from back pressure lol

  4. #4
    Join Date
    Aug 2003
    Location
    Chi-Town
    Posts
    1,708
    it all depends on how much testicular atrophy you got, but yeah if they shrunk up like rasins and have been out of use for a while you may get slight pain when they try to grow back to there normal size. Take a pain reliever and hope the pain lessens over time.

  5. #5
    majorpecs's Avatar
    majorpecs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Houston
    Posts
    2,313
    Blog Entries
    1
    Quote Originally Posted by Full Intensity
    I had the same problem with clomid. It felt like i was kicked in the nuts. So I went to the washroom and quickly rubbed one out... and what do u know all the pain was gone. I had to much of a build up down there and the pipes were starting to hurt from back pressure lol
    That happens to me from time to time when I take ephedrine....rub one out and bam, pain gone...

  6. #6
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    Location
    UK
    Posts
    667
    Quote Originally Posted by majorpecs
    That happens to me from time to time when I take ephedrine....rub one out and bam, pain gone...


    Ok, I'll give it a go.

  7. #7
    legend is offline Associate Member
    Join Date
    Aug 2003
    Location
    new york
    Posts
    401
    Quote Originally Posted by FedSki


    Ok, I'll give it a go.
    well...how'd it go ? we're waiting ? post a pic if possible !! ok i had a sismiliar problem last summer. my nuts were not sore they were freakin aching !! the pain was constant. it lasted for a few weeks, and when i had sex it felt like i was passing a golf ball through my cock !! i was tapping my ex-fiance and she swore i had an STD. i fell off my bed one time from the pain. i finally got the balls to call my doctor, he took me the next day. when i got there the pain was gone and it never came back. he thought i was whacky, but man what a relief. i thought it was a hernia.

  8. #8
    chicamahomico's Avatar
    chicamahomico is offline Respected Member
    Join Date
    Jul 2002
    Location
    Hoss's Moms bedroom
    Posts
    2,993
    Quote Originally Posted by Full Intensity
    I had the same problem with clomid. It felt like i was kicked in the nuts. So I went to the washroom and quickly rubbed one out... and what do u know all the pain was gone. I had to much of a build up down there and the pipes were starting to hurt from back pressure lol
    Full Intensity, I call BS on this one. I refuse to believe you went without rubbing one out long for more than a few hours let alone long enough for anything to build up!!!

    I have good luck with Clomid but I have had some weird **** happen with Ephedrine tabs.

  9. #9
    Join Date
    Feb 2003
    Location
    The Gym-aka my garage :-)
    Posts
    790
    This is good to know..not good your balls hurt, but good that it happens to other people. This happened to me when I started to take clomid and ephdrine. I thought it was the clomid because I had taken ephedrin before. I think for me it was the combo because when I would get the pain..(mostly my left testicle) I would drink ****loads of water and when I would leak it would feel good, like I was flushing them out or somthing???? Anyways, been off for a couple for 3 months now and rarely ever do I feel it anymore and when I do, it is very very slight!

    For a while, I thought I had cancer, I would rub my balls every morning in the shower, checking or lumps. ;0

  10. #10
    bermich's Avatar
    bermich is offline Anabolic Member
    Join Date
    May 2003
    Posts
    4,808
    Clomidia can hurt. Go see a clinic.

  11. #11
    Join Date
    Feb 2003
    Location
    The Gym-aka my garage :-)
    Posts
    790
    Quote Originally Posted by bermich
    Clomidia can hurt. Go see a clinic.

    Ya, been down that road a couple times, I'll tell ya one thing, clamida don't hurt at all compared to when they stick that big q-tip up the tip of your tool......:0

    One positive about going to the clinic is a big bag of free condoms!!

  12. #12
    bermich's Avatar
    bermich is offline Anabolic Member
    Join Date
    May 2003
    Posts
    4,808
    Never had to go to a clinic. Although, a free bag of condoms seems like a deal.

  13. #13
    Join Date
    Feb 2003
    Location
    The Gym-aka my garage :-)
    Posts
    790
    Quote Originally Posted by bermich
    Never had to go to a clinic. Although, a free bag of condoms seems like a deal.

    Deal and half bro.....ahhhh, to be young again. I am luck that a a q-tip in the pecker and a bag of condoms is all I got!!

  14. #14
    FedSki's Avatar
    FedSki is offline Creator of Cycle Planner
    Join Date
    Jan 2003
    Location
    UK
    Posts
    667
    Quote Originally Posted by Vibrantred94gt
    Deal and half bro.....ahhhh, to be young again. I am luck that a a q-tip in the pecker and a bag of condoms is all I got!!
    I've never had a dose in my life, which is kinda lucky considering I'm so bloody handsome I've bedded dozens of women!

  15. #15
    Jackman's Avatar
    Jackman is offline Banned
    Join Date
    Dec 2002
    Location
    Im a Masshole
    Posts
    3,172
    winny gave me nut pains! i would be driving and it would feel like i got a ****ing cramp in my sack omg hurts just thinking about it

  16. #16
    liftr486 is offline New Member
    Join Date
    Apr 2003
    Location
    new york
    Posts
    26
    im 4 mos post cycle of a 7 mos cycle and am almost done w/ pct of clomid/nolva and in the beginning hcg (i began pct late b/c i originally did it w/o clomid) and for the past few days, my balls have really begun aching like mad, on one of the other boards theyre like it could be cancer-i dont feel ne lumps- wat do u guys think it could be?? thanx

  17. #17
    Join Date
    Feb 2003
    Location
    The Gym-aka my garage :-)
    Posts
    790
    I still feel it once in a while., I have linked it to my lower back pain, but could be wrong.

  18. #18
    steel_rail's Avatar
    steel_rail is offline Junior Member
    Join Date
    Nov 2002
    Location
    Land Of No Return
    Posts
    52
    Clomid make me emotional, I feel like a Bi@#$ everytime I take that stuff. Can't complain brings my balls back

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •